화학공학소재연구정보센터
Applied Mathematics and Optimization, Vol.63, No.2, 151-189, 2011
Relationship Between MP and DPP for the Stochastic Optimal Control Problem of Jump Diffusions
This paper is concerned with the stochastic optimal control problem of jump diffusions. The relationship between stochastic maximum principle and dynamic programming principle is discussed. Without involving any derivatives of the value function, relations among the adjoint processes, the generalized Hamiltonian and the value function are investigated by employing the notions of semijets evoked in defining the viscosity solutions. Stochastic verification theorem is also given to verify whether a given admissible control is optimal.